MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s12969-017-0180-2

Медицинская библиотека · Pediatric rheumatology online journal · 2017

Methotrexate-induced nausea in the treatment of juvenile idiopathic arthritis.

Falvey Sonja, Shipman Lauren, Ilowite Norman, Beukelman Timothy

СтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Methotrexate is the most commonly used disease modifying antirheumatic drug in the treatment of juvenile idiopathic arthritis and can be effective in controlling disease in many patients.

MAIN BODY: A significant proportion of patients experience nausea and vomiting induced by methotrexate therapy, which can lead to decreased quality of life and discontinuation of treatment with methotrexate. Many strategies have been employed in attempts to reduce methotrexate-induced nausea, including folate supplementation, switching from oral to subcutaneous methotrexate, anti-emetic therapy, behavioral therapy, and others. Anticipatory nausea can be difficult to treat, making primary prevention of nausea with anti-emetics an attractive approach.

CONCLUSION

Understanding the prevalence and impact of methotrexate-induced nausea, as well as potentially effective interventions, may help maximize the therapeutic benefits of methotrexate.

Для цитирования: Falvey Sonja, Shipman Lauren, Ilowite Norman, Beukelman Timothy. Methotrexate-induced nausea in the treatment of juvenile idiopathic arthritis.. Pediatric rheumatology online journal. 2017. DOI: 10.1186/s12969-017-0180-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.